MAUDE Adverse Event Report: STRYKER GMBH WIRE WITH OLIVE, DIAMOND POINT HOFFMANN LRF Ø1.8 X 450MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH WIRE WITH OLIVE, DIAMOND POINT HOFFMANN LRF Ø1.8 X 450MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49338030
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "a couple of proximal pins in the tibia in an lrf case were loose." also reported: "the revision was done due to loosening of the thin wires.The wires that appeared loose were replaced by half pins, which became stable.".

Brand Name
WIRE WITH OLIVE, DIAMOND POINT HOFFMANN LRF Ø1.8 X 450MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9153697
Report Number0008031020-2019-01349
Device Sequence Number3935154
Product Code KTT
UDI-Device Identifier07613252611011
UDI-Public07613252611011
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K113327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number49338030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;